A problem of the theory of free convection
Doklady Akademii Nauk, Tome 251 (1980) no. 6, pp. 1334-1337
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_6_a11,
author = {N. D. Kopachevskii and Ngo Zui Kan},
title = {A problem of the theory of free convection},
journal = {Doklady Akademii Nauk},
pages = {1334--1337},
year = {1980},
volume = {251},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_6_a11/}
}
N. D. Kopachevskii; Ngo Zui Kan. A problem of the theory of free convection. Doklady Akademii Nauk, Tome 251 (1980) no. 6, pp. 1334-1337. http://geodesic.mathdoc.fr/item/DAN_1980_251_6_a11/